Ask Health Experts and Get Answers to Your Health Question ASAP
After I urinate, when I wipe, there are faint blood spots on the tissue. I had an yeast infection a month or so ago and since then the vagina area feels weird. It is sometimes itchy and sometimes not. What could cause this?
Did you notice blood in the urine? Is it happening every time after urination? Do you have urinary frequency, burning?
No blood was noticed in the toliet with the urine. I noticed it on my tissue. It was actually spots. I wiped again and there were tiny spots on the tissue. I don't have burning or urinary frequency. The only 'symptom' that I have had off and on for a few weeks is itchy-ness (nothing that lasts all day, just an odd itch)
I just noticed the spots when I went to the bathroom a few minutes ago, so I have not noticed if this has been happening on an ongoing basis. I have a day liner on and I just checked it and there are 2-3 very faint red spots on it now.
Based on your description, it seems like blood spots are there more often and it was not an occasional thing. Itching in genital region is commonly associated with yeast infection/vaginitis, but you don't seem to have any other supporting yeast symptoms at this time. The amount of bleeding appears very small, it could be due to local causes such as rawness, friction, infection, urethra related problems etc. However, its relation with urination does suggest the need for investigation to rule out causes of bleeding/hematuria from urinary tract. Sometimes, bleeding is directly visible to eyes, but not always, so exploring the cause would be the most appropriate action.
Just for your information, some of the common causes of bleeding related to urination are: Urinary tract infections, stone, kidney disease, cancer, medications (Common drugs that can cause visible urinary blood include aspirin, penicillin, the blood thinners warfarin and heparin) and strenuous exercise. Most commonly, the causes are simple and minor like infection but still the exact cause of hematuria needs to be ruled out. I would suggest you to visit your doctor and have it investigated.